BibTeX record journals/tcs/ZhouYM19

download as .bib file

@article{DBLP:journals/tcs/ZhouYM19,
  author    = {Yanwei Zhou and
               Bo Yang and
               Yi Mu},
  title     = {The generic construction of continuous leakage-resilient identity-based
               cryptosystems},
  journal   = {Theor. Comput. Sci.},
  volume    = {772},
  pages     = {1--45},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.tcs.2018.11.019},
  doi       = {10.1016/j.tcs.2018.11.019},
  timestamp = {Fri, 31 May 2019 09:49:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/ZhouYM19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics